Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Going back to old-school - lithium. SLS

Posted by floatingbridge on September 3, 2009, at 10:39:42

In reply to Re: Going back to old-school - lithium., posted by SLS on September 3, 2009, at 7:46:13

> My lithium level at a dosage of 600mg was 0.30 ng/ml. That is lower than I would have expected. I am now taking 450mg, so the level will obviously be lower. I read something that reported 0.30 ng/ml being the minimum level at which lithium exerts its neuroprotective and neurogenic properties. I was hoping to reach that with the 450mg dosage. 600mg made me feel "washed out" and gave me significant tremulousness. I was hoping to avoid those things. I would like to get a blood level at 450mg just to compare.
>

If you don't know this, who would, but...is there a way to increase (enhance) lithium absorption to get blood levels higher w/ a lesser dose? Is the blood level what determines side-effects (tremors, wash-out feeling)? Can something like NAC help with side-effects? Sorry for advice--just care.

fb


 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:floatingbridge thread:904699
URL: http://www.dr-bob.org/babble/20090902/msgs/915589.html